# SDR JR2R20250813

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17034952021
- Condition: Chafed
- Location: Zone 400
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PYLON PANEL, 429NR, CHAFED IN MULTIPLE NO DAMAGE ALLOWED AREAS, OUT OF LIMITS.  REPAIRED.
